Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 565, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 30, 2017, 6:28 PM CDT for Comanche County, Oklahoma. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2017, 6:28 PM CDT (23:28 UTC)
- Expired
- Jun 30, 2017, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Comanche County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:33 PM CDT | HAIL 3 | 2 Nne Lake Lawtonka, OK | FROM KSWO TV. |
| Jun 30, 6:52 PM CDT | TSTM WND GST 59 | Lawton, OK | |
| Jun 30, 6:57 PM CDT | TSTM WND GST 66 | 4 Wsw Lawton, OK | FROM KSWO TV. |
| Jun 30, 7:01 PM CDT | HAIL 0.88 | 4 Ese Lawton, OK | |
| Jun 30, 7:05 PM CDT | TSTM WND GST 72 | 3 Ese Lawton, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.2
The text
As transmitted.
821
WUUS54 KOUN 302328
SVROUN
OKC031-010015-
/O.NEW.KOUN.SV.W.0565.170630T2328Z-170701T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
628 PM CDT FRI JUN 30 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Comanche County in southwestern Oklahoma...
* Until 715 PM CDT
* At 628 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Fletcher to 9 miles north of
Indiahoma, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Lawton, Cache, Elgin, Fletcher, Sterling, Medicine Park, Indiahoma,
Fort Sill, Meers, Lake Ellsworth, Lake Lawtonka and Wichita
Mountains Wildlife Refuge.
This includes Interstate 44 between mile markers 30 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3485 9876 3486 9873 3485 9809 3468 9809
3468 9814 3456 9814 3450 9837 3449 9866
3451 9866 3451 9875 3478 9883 3480 9883
TIME...MOT...LOC 2328Z 299DEG 17KT 3487 9827 3476 9876
HAIL...1.50IN
WIND...70MPH
$$
BRB2 follow-up statements
378
WWUS54 KOUN 302336
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
636 PM CDT FRI JUN 30 2017
OKC031-010015-
/O.CON.KOUN.SV.W.0565.000000T0000Z-170701T0015Z/
Comanche OK-
636 PM CDT FRI JUN 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR COMANCHE COUNTY...
At 635 PM CDT, severe thunderstorms were located along a line
extending from near Elgin to 8 miles north of Indiahoma, moving
southeast at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters reported quarter size hail just
east of Medicine Park. Radar indicates damaging winds may
also accompany these storms.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Lawton, Cache, Elgin, Fletcher, Sterling, Medicine Park, Indiahoma,
Fort Sill, Meers, Lake Ellsworth, Lake Lawtonka and Wichita Mountains
Wildlife Refuge.
This includes Interstate 44 between mile markers 30 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3479 9883 3486 9851 3485 9809 3468 9809
3468 9814 3456 9814 3450 9837 3449 9866
3451 9866 3451 9875 3478 9883
TIME...MOT...LOC 2335Z 318DEG 13KT 3481 9831 3475 9874
HAIL...1.50IN
WIND...70MPH
$$
BRB222
WWUS54 KOUN 302356
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
656 PM CDT FRI JUN 30 2017
OKC031-010015-
/O.CON.KOUN.SV.W.0565.000000T0000Z-170701T0015Z/
Comanche OK-
656 PM CDT FRI JUN 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR COMANCHE COUNTY...
At 656 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Sterling to near Cache, moving
southeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. A 61 mph wind gust was measured in Lawton.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lawton, Cache, Elgin, Fletcher, Sterling, Medicine Park, Fort Sill,
Lake Lawtonka, Lake Ellsworth and Wichita Mountains Wildlife Refuge.
This includes Interstate 44 between mile markers 30 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3451 9867 3475 9878 3477 9858 3482 9837
3485 9829 3485 9809 3468 9809 3468 9814
3456 9814 3450 9837 3449 9866 3451 9866
TIME...MOT...LOC 2356Z 308DEG 22KT 3470 9819 3464 9862
HAIL...1.00IN
WIND...70MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:54 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 30, 2:54 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Norman OK 254 PM CDT Fri Jun 30 2017 .DISCUSSION... Primary focus is in the short term with thunderstorm potential. Other forecast challenges are or efforts to attempt to identify periods where precipitation chances are greatest. Latest visible satellite shows a complicated surface pattern with several features that will be important to convective initiation and evolution later today. 1.) Gravity waves/undular bores are propagating away from the area deep into Texas from overnight convection, 2.) Mid level feature focused midday convection over eastern Oklahoma and extended westward into southwest Oklahoma. Subsidence behind this was evident in the cumulus field over southeast Oklahoma. The western end of this feature is near Hobart and Altus. 3.) A remnant (albeit increasingly diffuse) outflow boundary from overnight convection extends from near the Red River over south-central Oklahoma west-northwestward into southwest Oklahoma to near and just west of Lawton. 4.) A cold front drifting southeastward across northern Oklahoma. The cold front extended from near Perry to just south of Enid to near Elk City as of early afternoon. Some enhanced cumulus has been noted near the remnant outflow boundary over southwest Oklahoma, but this is in an area that should experience the least amount of synoptic forcing from the approaching shortwave trough. Latest moisture channel satellite imagery loop shows the shortwave trough moving from eastern Colorado into western Kansas now. Given the fairly compact and positively tilted nature of this shortwave, forcing for ascent may be quite modest with weak mid-level height falls across the area trending more neutral with further southwest extent. Current thinking is that thunderstorms should form near and ahead of the front, generally along and north of I-44. Initial development will be in an environment with around 35 knots of 500 mb flow contributing to effective bulk shear of around 40 knots. Although low level moisture was somewhat lower earlier owing to convective overturning from morning MCS, upstream environment is quite moist with PWAT values in excess of 1.5" and approaching 1.75". Moisture should contribute to moderate to strong instability with MLCAPE in excess of 2,500 J/kg, and even higher values further southwest across our Texas counties where diabatic heating has been more extensive. Initial storms may exhibit at least transient supercell characteristics and could be capable of large (potentially significant) hail. Upscale growth will probably occur throughout the evening and the wind threat will increase across roughly the southern half of Oklahoma. Damaging winds will become the primary threat fairly quickly as cold pool strengthens and upscale growth occurs. Additionally, given the moist environment and potential for some training of storms at least initially, heavy rainfall amounts and flooding/flash flooding are possible. This threat could decrease if cold pool is extensive enough and storms accelerate southeast. The forecast beyond tonight is still somewhat uncertain. Mid-level height rises and no well defined boundary tomorrow should limit convective development, but there still could be enough destabilization for isolated storms primarily across southern Oklahoma and western north Texas. Convection should develop across the higher terrain of the Rockies and Sangre De Christo mountains tomorrow evening and move eastward across the southern/central High Plains and eventually could move into western Oklahoma. This would be more likely if cold pool development is fairly extensive. Our environment should be unstable enough to sustain convection (albeit probably in a weakened state) into the night. We have increased precipitation probabilities across the northwest portion of the area. Storms may linger into early Sunday. Generally low probabilities were retained into early next week. Over the next couple of days we will be able to better refine next week's forecast. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 88 71 92 / 60 20 40 30 Hobart OK 69 88 71 95 / 50 10 40 20 Wichita Falls TX 72 89 72 96 / 60 20 20 10 Gage OK 62 85 68 94 / 20 10 50 30 Ponca City OK 65 87 69 89 / 30 10 30 40 Durant OK 72 88 73 92 / 70 30 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 25/12
Hazardous weather outlook, Jun 30, 3:06 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 306 PM CDT Fri Jun 30 2017 OKZ004>048-050>052-TXZ083>090-012015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 306 PM CDT Fri Jun 30 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms this afternoon and tonight across portions of southern Oklahoma and north Texas. There is also a Slight Risk north and west of the Enhanced Risk including central and southwestern Oklahoma and additional portions of north Texas. .Location... The Enhanced Risk is generally east of a line from Archer City Texas to Snyder Oklahoma, and south of a line from Snyder to Norman to Holdenville. The Slight Risk is north and west of the Enhanced Risk, and is generally east of a line from Knox City Texas to Hollis and Elk City Oklahoma, and south of a line from Elk City to Clinton to Okarche to Chandler. .Timing... 4 PM through 1 AM. .Impacts... Winds up to 80 mph. Golf ball size hail. Flooding rain will also be a possibility. .Discussion... Storms are expected to develop late this afternoon and tonight near a slow moving cold front and possibly near a lingering outflow boundary across southern Oklahoma left over the area from the morning showers and thunderstorms. Some severe storms will be possible late this afternoon and through the evening with large hail and damaging winds. Heavy rain that could lead to flooding will also be a concern tonight. Showers and thunderstorms will remain possible from midnight to sunrise, but the severe potential is expected to diminish late this evening and overnight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations from late afternoon into part of the overnight hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Strong to severe storms will be possible again Saturday and Sunday across parts of Oklahoma and north Texas. Heavy rain and localized flooding will be possible again on Saturday. Storm chances will resume Monday night, and continue through Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 30, 5:54 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
554 PM CDT FRI JUN 30 2017
OKZ024-025-302330-
Oklahoma OK-Canadian OK-
554 PM CDT FRI JUN 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR western Oklahoma and southeastern
Canadian Counties Until 630 PM CDT...
AT 552 PM CDT, strong thunderstorms were along a line extending from
near Yukon to 3 miles northeast of Union City, moving east at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3562 9740 3544 9753 3534 9775 3540 9806
3563 9781 3568 9763
TIME...MOT...LOC 2252Z 272DEG 9KT 3550 9773 3543 9790
BRBSpecial weather statement, Jun 30, 6:02 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
602 PM CDT FRI JUN 30 2017
OKZ023-024-302330-
Canadian OK-Caddo OK-
602 PM CDT FRI JUN 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Canadian and northern
Caddo Counties Until 630 PM CDT...
AT 600 PM CDT, strong thunderstorms were along a line extending from
4 miles southeast of Calumet to 5 miles north of Eakly, moving east
at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3544 9862 3551 9829 3562 9808 3563 9774
3538 9803 3538 9809 3535 9810 3524 9840
3531 9862
TIME...MOT...LOC 2300Z 261DEG 14KT 3555 9807 3538 9855
BRBSpecial weather statement, Jun 30, 6:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
618 PM CDT FRI JUN 30 2017
OKZ031-302345-
Seminole OK-
618 PM CDT FRI JUN 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR northern Seminole County Until
645 PM CDT...
AT 615 PM CDT, a strong thunderstorm was located 5 miles northeast of
Seminole, moving east at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3519 9670 3540 9678 3541 9677 3541 9674
3543 9672 3541 9672 3539 9665 3540 9660
3541 9659 3539 9654 3541 9654 3544 9657
3545 9655 3543 9649 3546 9648 3545 9644
3512 9644
TIME...MOT...LOC 2315Z 256DEG 14KT 3528 9660
BRBLocal storm report, Jun 30, 6:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL APACHE 34.90N 98.36W
06/30/2017 E1.00 INCH CADDO OK PUBLIC
&&
JPLocal storm report, Jun 30, 6:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL TRIBBEY 35.12N 97.05W
06/30/2017 E1.00 INCH POTTAWATOMIE OK EMERGENCY MNGR
&&
JPLocal storm report, Jun 30, 6:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL MIDDLEBERG 35.11N 97.74W
06/30/2017 E1.00 INCH GRADY OK PUBLIC
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| Jun 30, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 55 min |
| Jun 30, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 42 min |
| Jun 30, 12:38 AM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Jun 30, 1:04 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Kay | 56 min |
| Jun 30, 1:18 AM CDT | Special Weather Statement | OUN | Garfield, Major | 27 min |
| Jun 30, 1:20 AM CDT | Special Weather Statement | OUN | Woods | 25 min |
| Jun 30, 1:48 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 57 min |
| Jun 30, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 38 min |
| Jun 30, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 32 min |
| Jun 30, 3:28 AM CDT | Special Weather Statement | OUN | Harper | 47 min |
| Jun 30, 3:45 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 34 min |
| Jun 30, 3:55 AM CDT | Special Weather Statement | OUN | Woods | 50 min |
| Jun 30, 4:15 AM CDT | Special Weather Statement | OUN | Woods | 60 min |
| Jun 30, 4:26 AM CDT | Special Weather Statement | OUN | Payne | 49 min |
| Jun 30, 4:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 25 min |
| Jun 30, 4:53 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 9 min |
| Jun 30, 5:09 AM CDT | Special Weather Statement | OUN | Payne | 51 min |
| Jun 30, 5:58 AM CDT | Special Weather Statement | OUN | Payne | 47 min |
| Jun 30, 3:38 PM CDT | Special Weather Statement | OUN | Caddo | 37 min |
| Jun 30, 3:49 PM CDT | Special Weather Statement | OUN | Washita | 26 min |
| Jun 30, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 33 min |
| Jun 30, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 27 min |
| Jun 30, 4:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 46 min |
| Jun 30, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 46 min |
| Jun 30, 5:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| Jun 30, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 42 min |
| Jun 30, 5:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Jun 30, 5:32 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| Jun 30, 5:43 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Jun 30, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 40 min |
| Jun 30, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 38 min |
| Jun 30, 5:54 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| Jun 30, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 47 min |
| Jun 30, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 31 min |
| Jun 30, 6:02 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Jun 30, 6:05 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| Jun 30, 6:18 PM CDT | Special Weather Statement | OUN | Seminole | 27 min |
| Jun 30, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | McClain, Pontotoc, Pottawatomie | 30 min |
| Jun 30, 6:31 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Jun 30, 6:32 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Jun 30, 6:33 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Jun 30, 6:38 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Jun 30, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 35 min |
| Jun 30, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| Jun 30, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.